# SDR C8GA20090122

- Difficulty date: March 23, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 58,931 hours, 41,138 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 720a
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX IT WAS NOTED THAT THE EXISTING EXTERNAL REPAIR LOCATED AT BS 720A +12 BETWEEN STR. 27L-27R IS NON-COMPLIANT WITH SRM.  EXISTING REPAIR WAS REMOVED, HFEC WAS PERFORMED WITH NO DEFECTS.  FABRICATED DOUBLER FROM 2024 T3 .100 INCH DIM 30.25 INCH X 40.5, FABRICATED FILLER FROM 2024 T3 .100 INCH DIM 1INCH X 10 INCH, FABRICATED SKIN FILLER FROM 2024 T3 .100 INCH DIM 15.25 INCH X 13.125 INCH, AND FABRICATED ACTUATOR PANEL FILLER FROM 2024 T3 .032 INCH DIM 15.25 INCH X 13.125 INCH. INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
